# SDR QXEA2011062900470

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - INTERNAL FUSELAGE AT STATION X26.400 AT STRINGER 25L FRAME TIE HAS SURFACE CORROSION.  REMOVED CORROSION IAW RD 8/4-53-2344, FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-2344.  REMOVED ANGLE IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW ANGLE IAW SRM 51-40-07-02-01 AND INSTALLED NEW ANGLE IAW SRM 51-42-05-02-01.  ALODINED, PRIMED, PAINTED AND APPLIED CORROSION INHIBITING COMPOUND IAW RD 8/4-53-2344.
